RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 4, Pages 925–950 (Mi izv2999)  

This article is cited in 10 scientific papers (total in 10 papers)

Series with respect to a Haar system with monotone coefficients

P. L. Ul'yanov


Full text: PDF file (1748 kB)

Bibliographic databases:
Received: 30.09.1963

Citation: P. L. Ul'yanov, “Series with respect to a Haar system with monotone coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964), 925–950

Citation in format AMSBIB
\Bibitem{Uly64}
\by P.~L.~Ul'yanov
\paper Series with respect to a~Haar system with monotone coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 4
\pages 925--950
\mathnet{http://mi.mathnet.ru/izv2999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=166546}
\zmath{https://zbmath.org/?q=an:0148.04701}


Linking options:
  • http://mi.mathnet.ru/eng/izv2999
  • http://mi.mathnet.ru/eng/izv/v28/i4/p925

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Olevskii, “Ryady Fure i funktsii Lebega”, UMN, 22:3(135) (1967), 237–239  mathnet  mathscinet
    2. E. M. Nikishin, P. L. Ulyanov, “Ob absolyutnoi i bezuslovnoi skhodimosti”, UMN, 22:3(135) (1967), 240–242  mathnet  mathscinet
    3. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
    4. L. A. Shaginyan, “On the limits of indetermination and on the set of limit functions of series in the Walsh system”, Math. USSR-Sb., 24:2 (1974), 257–265  mathnet  crossref  mathscinet  zmath
    5. V. A. Skvortsov, “On the rate of approach to zero of the coefficients of null series in the Haar and Walsh systems”, Math. USSR-Izv., 11:3 (1977), 665–676  mathnet  crossref  mathscinet  zmath
    6. A. V. Maslov, “On the Fourier coefficients with respect to the Haar system of functions in $L_p$-spaces”, Math. USSR-Sb., 54:2 (1986), 475–498  mathnet  crossref  mathscinet  zmath
    7. G. E. Tkebuchava, “On the majorant of the partial sums of Fourier series with respect to bases polynomials”, Math. Notes, 54:4 (1993), 1083–1084  mathnet  crossref  mathscinet  zmath  isi
    8. Sh. T. Tetunashvili, “Trigonometric, Walsh, and Haar null-series”, Sb. Math., 187:3 (1996), 413–450  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. M. A. Kuznetsova, “Obobschennaya absolyutnaya skhodimost ryadov Fure po multiplikativnym sistemam funktsii obobschennoi ogranichennoi variatsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:3 (2017), 304–312  mathnet  crossref  elib
    10. S. S. Volosivets, B. I. Golubov, “Generalized absolute convergence of series from Fourier coeficients by systems of Haar type”, Russian Math. (Iz. VUZ), 62:1 (2018), 7–16  mathnet  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:288
    Full text:145
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019